# SDR CA000927006

- Difficulty date: August 27, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 13,656 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 51152531
- Condition: Loose
- Location: Side Of Actuator
- Component: Te Flap Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) THE FLAPS WOULD NOT MOVE DURING TAXI.  PILOTS WERE ADVISED TO ENSURE THE FLAPS WERE RETRACTED, PULL AND SECURE THE FLAP CIRCUIT BREAKER, AND RETURN TO MAINTENANCE FLAPLESS FOR REPAIRS. MAINTENANCE FOUND THE INPUT ROD OR SHAFT THAT MOVES THE CAM TO THE UP OR DOWN LIMIT SWITCH WAS LOOSE AND SLIPPING. THIS CAUSED THE FLAPS TO OVER RETRACT, CAUSING PULLEY PIN FAILURE ON THE ACTUATOR CHAIN GEAR, AND A PULLEY BRACKET TO BE  DAMAGED.  THE NECESSARY REPAIRS WERE MADE TO THE BRACKET BY REPLACING THE BRACKET.  INSPECTION OF FLAP ACTUATOR, FLAP CABLES, AND FLAP LINKS WAS CARRIED OUT.  THE FLAPS WERE RERIGGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
